# SDR 95FDEA01074

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B AT FLAP DENTED LWR SURFACE 56 FROM I/B END.  L/W I/B AFT FLAP REPAIRED IAW FEDEX SRM 51-40-6.
